Fundamental solution of the wave equation with several singularities and the Huygens principle
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 452-462
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a12,
author = {I. A. Kipriyanov and Yu. V. Zasorin},
title = {Fundamental solution of the wave equation with several singularities and the {Huygens} principle},
journal = {Differencialʹnye uravneni\^a},
pages = {452--462},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a12/}
}
TY - JOUR AU - I. A. Kipriyanov AU - Yu. V. Zasorin TI - Fundamental solution of the wave equation with several singularities and the Huygens principle JO - Differencialʹnye uravneniâ PY - 1992 SP - 452 EP - 462 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_3_a12/ LA - ru ID - DE_1992_28_3_a12 ER -
I. A. Kipriyanov; Yu. V. Zasorin. Fundamental solution of the wave equation with several singularities and the Huygens principle. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 452-462. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a12/